CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
ladysigler Views: 53,802
Published: 12 years ago
 
This is a reply to # 71,471

Re: Mirena IUD Side Effects


AMEN, SISTER! I've stayed with my Dr. out of loyalty, I guess. That's the only reason I can think of. I know this message is old but I just had to reply. I'm getting the Mirena out in 9 days, against the advice of my OBGYN. I should have gone with my gut and had it taken out a long time ago. I have had it for 13 months and in that time have gained weight, lost weight, gained, lost. I have also had back pain and headaches as well as crippling Depression to the point of contemplating suicide. These are all very abnormal for me. I also have pain during intercourse, irregular bleeding, breakouts and horrible PMS. My OB has told me over and over again that this is not from the Mirena but there is nothing else that it could be. I've even had a laproscopic surgery to make sure there aren't any other problems that could be causing these symptoms. I will be glad to have this out of my body. The only problem now is that I am so paranoid about putting ANYTHING else in my body, even birth control pills. Ah, the life of a woman! So, do you feel better now that you've had yours taken out?

Sincerely,
Miranda
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.410 sec, (1)